MAUDE Adverse Event Report: COLOPLAST A/S TITAN ZERO ANG CYLINDER 28CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN ZERO ANG CYLINDER 28CM; INFLATABLE PENILE PROSTHESIS
Model Number E179282400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, device was explanted due to infection.
 
Additional Manufacturer Narrative
Quality was unsuccessful in securing the device for evaluation.Without the benefit of analyzing the device, quality cannot confirm any observations and cannot comment on the condition of the prosthesis.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.Review of nonconforming reports revealed no nonconformance with this lot that would have contributed to the event.A review of the complaint database revealed no significant trends in complaints of this type for lot 5860385.The review of the device lot history records by quality assurance indicates this lot passed sterility testing prior to being released.Based on this knowledge, quality concludes that the device was sterile prior to the device packaging being opened and that the infection originated from source(s) other than the device.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information, no further corrective action is required at this time.

Brand Name
TITAN ZERO ANG CYLINDER 28CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7624785
Report Number2125050-2018-00466
Device Sequence Number16463052
Product Code FHW
UDI-Device Identifier05708932487467
UDI-Public05708932487467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberE179282400
Device Catalogue NumberE179282400
Device Lot Number5860385
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR